Article citationsMore>>

Z. M. Odibat, “Reliable Approaches of Variational Iteration Method for Nonlinear Operators,” Mathematical and Computer Modelling, Vol. 48, No. 1-2, 2008, pp. 222-231. doi:10.1016/j.mcm.2007.09.005

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top